# SDR AALA2018060879019

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 13,861 hours, 5,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 3C MOUNTED EMERGENCY LIGHT LENS MISSING.  REPLACED THE LIGHT ASSEMBLY IAW 33-51-19. OPS CHECKED NORMAL.
